# SDR DALA2018080304835

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 75,268 hours, 55,842 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Odor
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND NOTICED ELECTRICAL FUME/SMELL FROM E&E COMPARTMENT AND FWD GALLEY. FOUND BATTERY CHARGER RELAY A2 TERMINAL BURNT. REMOVED A/C BATTERIES PER AMM24-30. REMOVED BATTERY CHARGER RELAY PER AMM 24-00 GENERAL. REPLACED R2-56, R2-63 AND BATTERY CHARGER REF AMM24-30. C/W NO-GO ODI CHECKLIST 2172 WORKCARD 2120-2367 AS A PRECAUTION. INSPECTED APU STARTER FOR SIGNS OF DAMAGE, NONE FOUND. PERFORMED ELECTRICAL SYS TEST WITH ENGS. ALL CKS GOOD NO ELECTRICAL ODORS PRESENT WITH ALL SYSTEMS POWERED. BATTERY CHARGER WAS THE ONLY ITEM THAT WAS FOUND TO EMIT THE ODOR.
